# SDR AALA201909199020

- Difficulty date: September 18, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 60,252 hours, 24,670 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS PRESSURIZATION AUTO FAIL LIGHT ILLUMINATED W/ALTN LIGHT. MAINTENANCE ACCOMPLISHED FIM 21-31-00 AND FAIL LIGHT EXTINGUISHED.
